Advertisement

Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

Certain embedding theorems

Abstract

We obtain necessary and sufficient conditions such that, for f(x) from LP(0, 1), the integral ∫ 0 1 ¦f (x)¦qdx (0<p<1,p<q<p(1 −p)−1) is convergent, or for f ε LP[0, 1] for all p ≥ 1, the integral ∫ 0 1 e¦f(x)¦dx is convergent.

This is a preview of subscription content, log in to check access.

Literature cited

  1. 1.

    P. L. Ul'yanov, “Embedding theorems and relations between the best approximations by moduli of continuity in different metrics,” Matem. Sb.,81, 104–131 (1970).

  2. 2.

    N. T. Temirgaliev, “Some embedding theorems for the classes H fp,m ω of functions of several variables,” Izv. Akad. Nauk KazSSR. Ser. Fiz.-Matem., No. 5, 90–92 (1970).

  3. 3.

    V. I. Kolyada, “The embedding of certain classes of functions of several variables,” Sibirsk. Matem. Zh.,14, No. 4, 766–790 (1973).

  4. 4.

    L. Leindler, “On embedding theorems,” Acta Sci. Math.,34, 231–244 (1973).

  5. 5.

    É. A. Storozhenko, “Necessary and sufficient conditions for the embedding of certain classes of functions,” Izv. Akad. Nauk SSSR, Ser. Matem.,37, 386–398 (1973).

  6. 6.

    A. Zygmund, Trigonometric Series, Vol. 1, Cambridge Univ. Press (1968).

  7. 7.

    G. H. Hardy, J. Littlewood, and G. Polya, Inequalities, Cambridge Univ. Press (1952).

  8. 8.

    N. P. Korneichuk, “Relations between the moduli of continuity of functions and of their rearrangement,” Dopovidi Akad. Nauk UkrRSR, No. 9, 794–796 (1973).

  9. 9.

    A. V. Efimov, “Linear methods of approximating continuous periodic functions,” Matem. Sb.,54, No. 1, 51–90 (1961).

  10. 10.

    L. G. Khomutenko, “Estimates for the norms of functions in an integral metric,” in: Investigations on Contemporary Problems of Summability and the Approximation of Functions, and Their Applications [in Russian], Dnepropetrovsk (1972), pp. 70–74.

Download references

Author information

Additional information

Translated from Matematicheskie Zametki, Vol. 19, No. 2, pp. 187–200, February, 1976.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Storozhenko, É.A. Certain embedding theorems. Mathematical Notes of the Academy of Sciences of the USSR 19, 113–120 (1976). https://doi.org/10.1007/BF01098742

Download citation